You are not logged in.
Openly accessible

H∞ observer-based control for discrete-time one-sided Lipschitz systems with unknown inputs

Benallouch, M., Boutayeb, M. and Trinh, H. 2014, H∞ observer-based control for discrete-time one-sided Lipschitz systems with unknown inputs, SIAM journal on control and optimization, vol. 52, no. 6, pp. 3751-3775, doi: 10.1137/130915273.

Attached Files
Name Description MIMEType Size Downloads
trinh-observerbased-post-2014.pdf Authors' post print application/pdf 565.54KB 101

Title H∞ observer-based control for discrete-time one-sided Lipschitz systems with unknown inputs
Author(s) Benallouch, M.
Boutayeb, M.
Trinh, H.ORCID iD for Trinh, H. orcid.org/0000-0003-3438-9969
Journal name SIAM journal on control and optimization
Volume number 52
Issue number 6
Start page 3751
End page 3775
Total pages 24
Publisher Society for Industrial & Applied Mathematics
Place of publication Philadelphia, Pa.
Publication date 2014
ISSN 0363-0129
Keyword(s) Discrete-time nonlinear systems
H∞ observer-based controller
Linear matrix inequalities
One-sided Lipschitz condition
Quadratic inner-boundedness
Unknown input estimation
Summary This paper investigates the problem of robust observer-based stabilization for a class of one-sided nonlinear discrete-time systems subjected to unknown inputs. We propose a simple simultaneous state and input estimator. A nonlinear controller is then proposed to compensate for the effects of unknown inputs and to ensure asymptotic stability in a closed loop. Several mathematical artifacts are used to deduce stability conditions expressed in terms of linear matrix inequalities. To show high performances of the proposed technique, a relevant example is provided with comparisons to recent results.
Language eng
DOI 10.1137/130915273
Field of Research 010204 Dynamical Systems in Applications
010203 Calculus of Variations, Systems Theory and Control Theory
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
Grant ID DP130101532
Copyright notice ©2014, Society for Industrial & Applied Mathematics
Persistent URL http://hdl.handle.net/10536/DRO/DU:30069139

Document type: Journal Article
Collections: School of Engineering
Open Access Collection
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 232 Abstract Views, 102 File Downloads  -  Detailed Statistics
Created: Tue, 20 Jan 2015, 12:57:13 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.